# SDR FDEA201003100735

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831338
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME STA 690 STR 11R FRAME CRACKED AFTER REMOVAL OF DOOR   MECHANISM FITTING.   REPAIRED ON MAE NON-ROUTINE NR 43024520001, AND MAE EA 757-5332-16-F2606, DATED 03/30/10, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY AND IS CLASSIFED AS A MAJOR REPAIR.
